The Annals of Probability
- Ann. Probab.
- Volume 44, Number 3 (2016), 2064-2116.
On approximate continuity and the support of reflected stochastic differential equations
In this paper we prove an approximate continuity result for stochastic differential equations with normal reflections in domains satisfying Saisho’s conditions, which together with the Wong–Zakai approximation result completes the support theorem for such diffusions in the uniform convergence topology. Also by adapting Millet and Sanz-Solé’s idea, we characterize in Hölder norm the support of diffusions reflected in domains satisfying the Lions–Sznitman conditions by proving limit theorems of adapted interpolations. Finally we apply the support theorem to establish a boundary-interior maximum principle for subharmonic functions.
Ann. Probab., Volume 44, Number 3 (2016), 2064-2116.
Received: October 2014
Revised: March 2015
First available in Project Euclid: 16 May 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ren, Jiagang; Wu, Jing. On approximate continuity and the support of reflected stochastic differential equations. Ann. Probab. 44 (2016), no. 3, 2064--2116. doi:10.1214/15-AOP1018. https://projecteuclid.org/euclid.aop/1463410039